MAUDE Adverse Event Report: ESSENTIAL PHARMACEUTICALS/ BRETSCH / ESSENTIAL PHARMACEUTICALS, LLC CUSTODIOL HTK SOLUTION; SET, PERFUSION, KIDNEY, DISPOSABLE

ESSENTIAL PHARMACEUTICALS/ BRETSCH / ESSENTIAL PHARMACEUTICALS, LLC CUSTODIOL HTK SOLUTION; SET, PERFUSION, KIDNEY, DISPOSABLE
Lot Number 2021872
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The risk management department was made aware on 06/17/2021 of a series of patients that have experienced unexpected outcomes status post transplant surgery that occurred the week of (b)(6) 2021.The patient experienced an unexpected adverse event after a kidney transplant from a live donor.When the team compared similarities the commonality is the use of a preservative.The patient had tma status post kidney transplant from unknown origin.The organization continues to further investigate and is reporting to create awareness if needed.

Brand Name
CUSTODIOL HTK SOLUTION
Common Device Name
SET, PERFUSION, KIDNEY, DISPOSABLE
Manufacturer (Section D)
ESSENTIAL PHARMACEUTICALS/ BRETSCH / ESSENTIAL PHARMACEUTICALS, LLC
MDR Report Key12075025
Report NumberMW5102155
Device Sequence Number3323520
Product Code KDL
UDI-Device Identifier04033133010000
UDI-Public04033133010000
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/04/2021
Device Lot Number2021872
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age55 YR
Patient Weight83